# SDR R61A201703280256

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 29,378 hours, 19,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR GUST LATCH NOT ENGAGING. SECURED THE L1 DOOR PANEL IAW AMM 25-23-04. OPS CHECK GOOD.
